# SDR JGVR20190719001

- Difficulty date: July 19, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N396QS
- Make and model: Cessna 680SOV
- Aircraft serial: 680240
- Aircraft time: 9,948 hours, 6,413 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: LHRH691103019
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SUSPECTED LEVEL 1 CORROSION ON SKIN SURFACE JUST OTBD OF LT NOSE CHIN FAIRING DURING NLG AND NLG ACTUATOR HOUSING INSPECTION 53-10-00-2102. SUSPECT CORROSION FOUND TO EXTEND BENEATH FAIRING. REPAIRED CORROSION ON LH FUSELAGE NOSE SKIN UNDERNEATH THE LT FWD FUSELAGE FAIRING IN ACCORDANCE WITH QRD ERO-959629 REV. IR, "LT/RT FORWARD FUSELAGE SKIN CORROSION DAMAGE, DATED 07/19/2019 SUPPORTED BY FAA FORM 8110-3 DATED 07/19/2019.
